MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Aveir¿ Delivery Catheter; Leadless Pacemaker

Abbott Medical (CRM-Sylmar) Aveir¿ Delivery Catheter; Leadless Pacemaker
Model Number LSCD111
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 07/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for an initial implant procedure of a ventricular leadless pacemaker (vlp) on (b)(6) 2026.During the procedure it was noted the patient had recurrent ventricular tachycardia (vt) which required cardioversion.The patient became unstable and the procedure was abandoned.The patient is currently in the intensive care united (icu) on ventilator support.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.

Brand Name
Aveir¿ Delivery Catheter
Common Device Name
Leadless Pacemaker
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50149570
Report Number2017865-2026-16432
Device Sequence Number13404810
Product Code PNJ
UDI-Device Identifier05415067036384
UDI-Public(01)05415067036384(10)11351573(17)270630
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P150035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLSCD111
Device Catalogue NumberLSCD111
Device Lot Number11351573
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2026
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown